MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Model Number 1110200210
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A trained cynosure lutronic field service engineer went to the treatment provider site for a device evaluation.During this time, the fse did not observe the device sparking, however, testing found the device was not working to the published specifications.The spot sizes 18 and 25 were visually inspected and observed some damage.It is undetermined what caused this damage, or if it contributed to the reported sparking but to correct the observation, replacement spot sizes were ordered.A member of the cynosure lutronic clinical team made contact with the treatment provider and confirmed that there was no patient injuries.The treatment provider reported that they replaced the hp window and the sparking did not occur again.The treatment provider reported that the window was damaged, however, there was no image of the window nor was it was returned for further evaluation.Therefore, it is undetermined if any damage or possible particulate on the window contributed to the reported sparking.To reduce the probability of reoccurrence, the cleaning and maintenance protocols were provided to the treatment site.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.
 
Event or Problem Description
It was reported that during treatment sparks were coming out of the tip of the clarity ii handpiece (hp).There was no patient injury reported.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01885
MDR Report Key24594004
Report Number3021199089-2026-00015
Device Sequence Number13351010
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)250703
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1110200210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown